VOL. 207 · NO. 2 | 2011
 
VIEW ALL ABSTRACTS +
Articles
Kari Astala, Antti Kupiainen, Eero Saksman, Peter Jones
Acta Math. 207 (2), 203-254, (2011) DOI: 10.1007/s11511-012-0069-3
Jean Bourgain, Alex Gamburd, Peter Sarnak
Acta Math. 207 (2), 255-290, (2011) DOI: 10.1007/s11511-012-0070-x
Jeff Cheeger, Bruce Kleiner, Assaf Naor
Acta Math. 207 (2), 291-373, (2011) DOI: 10.1007/s11511-012-0071-9
Denis Potapov, Fedor Sukochev
Acta Math. 207 (2), 375-389, (2011) DOI: 10.1007/s11511-012-0072-8
KEYWORDS: Operator-Lipschitz functions, Schatten–von Neumann ideals
Clément Mouhot, Cédric Villani
Acta Math. 207 (2), 391, (2011) DOI: 10.1007/s11511-012-0073-7
No abstract available
Back to Top